Alert archive / Illinois / Flash Flood Watches in 2015

Flash Flood Watch 3, NWS Lincoln, IL

June 15, 201513 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Jun 15, 2015, 9:22 AM CDT for 13 counties in Illinois. It took effect at Jun 15, 2015, 1:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2015, 9:22 AM CDT (14:22 UTC)
In effect from
Jun 15, 2015, 1:00 PM CDT
Expired
Jun 15, 2015, 11:25 PM CDT
In force
10 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Cass County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WGUS63 KILX 151422
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CDT MON JUN 15 2015

...POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING IN CENTRAL ILLINOIS...

.RECENT AND PERSISTENT RAIN HAS SATURATED THE SOIL AND CAUSED
MANY CREEKS AND STREAMS TO EITHER FLOOD OR RISE CLOSE TO BANKFULL
LEVELS. ADDITIONAL RAIN...HEAVY AT TIMES...IS ANTICIPATED IN
CENTRAL ILLINOIS FROM THIS AFTERNOON THROUGH TONIGHT. THIS MAY
CAUSE RENEWED FLASH FLOODING IN PARTS OF CENTRAL ILLINOIS AS A
RESULT.

ILZ027>031-036>038-040>042-047-048-152230-
/O.NEW.KILX.FF.A.0003.150615T1800Z-150616T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-CASS-MENARD-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...BEARDSTOWN...PETERSBURG
922 AM CDT MON JUN 15 2015

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH 
  CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL ILLINOIS...LOGAN...MARSHALL... 
  MASON...MCLEAN...MENARD...PEORIA...TAZEWELL AND WOODFORD. IN 
  NORTH CENTRAL ILLINOIS...STARK. IN WEST CENTRAL ILLINOIS... 
  CASS...FULTON...KNOX AND SCHUYLER. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING

* FORECAST RAINFALL AMOUNTS AROUND 1.00 INCH...WITH LOCALLY HIGHER
  TOTALS...ARE EXPECTED BY EARLY TUESDAY MORNING. DUE TO RECENT
  HEAVY RAIN AND SATURATED GROUND...HEAVY RAIN WILL RESULT IN
  RAPID FLASH FLOODING OF CREEKS...DITCHES AND ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING CAN OCCUR QUICKLY AND IS A VERY
DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

MILLER
2 follow-up statements
023 
WGUS63 KILX 152032
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT MON JUN 15 2015

...POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING IN CENTRAL
ILLINOIS...

.RECENT AND PERSISTENT RAIN HAS SATURATED THE SOIL AND CAUSED
MANY CREEKS AND STREAMS TO EITHER FLOOD OR RISE CLOSE TO BANKFULL
LEVELS. ADDITIONAL RAIN...HEAVY AT TIMES...IS ANTICIPATED IN
CENTRAL ILLINOIS THIS EVENING THROUGH TONIGHT. THIS MAY CAUSE
RENEWED FLASH FLOODING IN PARTS OF CENTRAL ILLINOIS AS A RESULT.

ILZ027>031-036>038-040>042-047-048-160445-
/O.CON.KILX.FF.A.0003.000000T0000Z-150616T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-CASS-MENARD-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...BEARDSTOWN...PETERSBURG
332 PM CDT MON JUN 15 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST 
  CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  ILLINOIS...LOGAN...MARSHALL...MASON...MCLEAN...MENARD... 
  PEORIA...TAZEWELL AND WOODFORD. IN NORTH CENTRAL ILLINOIS... 
  STARK. IN WEST CENTRAL ILLINOIS...CASS...FULTON...KNOX AND 
  SCHUYLER. 

* THROUGH TUESDAY MORNING

* FORECAST RAINFALL AMOUNTS AROUND 1.00 INCH...WITH LOCALLY HIGHER
  TOTALS...ARE EXPECTED BY EARLY TUESDAY MORNING. DUE TO RECENT
  HEAVY RAIN AND SATURATED GROUND...HEAVY RAIN WILL RESULT IN
  RAPID FLASH FLOODING OF CREEKS...DITCHES AND ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING CAN OCCUR QUICKLY AND IS A VERY
DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

MILLER
589 
WGUS63 KILX 160425
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1125 PM CDT MON JUN 15 2015

ILZ027>031-036>038-040>042-047-048-160530-
/O.CAN.KILX.FF.A.0003.000000T0000Z-150616T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-CASS-MENARD-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...BEARDSTOWN...PETERSBURG
1125 PM CDT MON JUN 15 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH
CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS HAS BEEN CANCELLED.
HEAVY RAINFALL HAS ENDED ACROSS THE AREA. LIGHT TO MODERATE
RAIN WILL CONTINUE OVERNIGHT...BUT THE THREAT OF HEAVY RAINFALL
LEADING TO FLASH FLOODING HAS ENDED. 

$$

AUTEN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 15, 6:01 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 15, 6:01 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
601 AM CDT MON JUN 15 2015

.SHORT TERM...(TODAY)
ISSUED AT 316 AM CDT MON JUN 15 2015

ANOTHER WARM AND UNSETTLED DAY IS UNFOLDING ACROSS CENTRAL ILLINOIS
TODAY...AS A PLUME OF TROPICAL MOISTURE CONTINUES TO FLOW NORTHWARD
FROM THE GULF OF MEXICO.  AFTER A RELATIVELY DRY PERIOD DURING THE
EARLY MORNING...SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
DEVELOP FROM LATE MORNING THROUGH THE AFTERNOON HOURS AS A COLD FRONT
CURRENTLY STRETCHING ACROSS MINNESOTA INTO THE DAKOTAS SAGS FURTHER
SOUTHWARD.  SEVERE WEATHER THREAT STILL REMAINS IN QUESTION...MAINLY
DUE TO LIMITED INSTABILITY BECAUSE OF AMPLE CLOUD COVER.  BOTH THE
NAM AND GFS SHOW CAPE VALUES ONLY REACHING THE 1500 TO 2000J/KG
RANGE AND LAPSE RATES REMAINING QUITE PALTRY.  THE ONE PARAMETER
THAT WILL ACTUALLY BECOME MORE FAVORABLE WILL BE LOW-LEVEL WIND
SHEAR...AS 0-6KM BULK SHEAR INCREASES TO 30-35KT.  AT THIS
POINT...IT APPEARS THE GREATEST THREAT FROM STORMS TODAY WILL BE
LOCALIZED FLASH FLOODING AND ISOLATED DOWNBURST WINDS.  IF HOWEVER
MORE SUNSHINE MATERIALIZES AND CAPES EXCEED EXPECTED VALUES...SEVERE
WEATHER MAY BE SLIGHTLY MORE ROBUST DURING THE AFTERNOON/EARLY
EVENING.  WILL CARRY LIKELY POPS ACROSS ALL BUT THE FAR SE CWA
TODAY...WITH AFTERNOON HIGHS CLIMBING INTO THE MIDDLE TO UPPER 80S.

.LONG TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 316 AM CDT MON JUN 15 2015

HEAVY RAIN WILL REMAIN THE PRIMARY FORECAST CONCERN THROUGH AT LEAST
MIDWEEK...AS RIDGE OF HIGH PRESSURE REMAINS ANCHORED OVER THE
SOUTHEAST CONUS AND DEEP MOISTURE CONTINUES TO FLOW NORTHWARD FROM
THE GULF OF MEXICO.  FRONTAL BOUNDARY WILL SINK SOUTHWARD THEN STALL
ACROSS CENTRAL ILLINOIS TONIGHT INTO TUESDAY AS IT BECOMES PARALLEL
TO THE UPPER FLOW.  SOME MODELS ARE SHOWING THE FRONT DROPPING FAR
ENOUGH SOUTH TO PERHAPS GIVE THE FAR NORTHERN KILX CWA A BREAK IN
THE PRECIP CHANCES LATE TONIGHT INTO TUESDAY...HOWEVER CONFIDENCE IS
NOT HIGH ENOUGH TO COMPLETELY REMOVE POPS.  INSTEAD HAVE DROPPED
POPS INTO THE CHANCE CATEGORY ALONG/NORTH OF I-74...WITH LIKELY
CONTINUING FURTHER SOUTH ACROSS THE REMAINDER OF THE AREA.

FRONT WILL PUSH BACK NORTHWARD ON WEDNESDAY AS A SHORT-WAVE TROUGH
APPROACHES FROM THE WEST....RESULTING IN WIDESPREAD SHOWERS AND
THUNDERSTORMS EVERYWHERE.  WITH PRECIPITABLE WATER VALUES FROM 1.75
TO 2.00...ANY STORMS THAT OCCUR WILL BE EFFICIENT PRECIPITATION
PRODUCERS AND WILL THUS BE CAPABLE OF LOCALLY HEAVY RAINFALL IN A
SHORT AMOUNT OF TIME.  DUE TO UNCERTAINTIES CONCERNING EXACT
LOCATION OF HEAVIEST RAINFALL AXIS...WILL HOLD OFF ON FLASH FLOOD
WATCH AND INSTEAD RE-ISSUE HYDROLOGIC OUTLOOK AND HIGHLIGHT HEAVY
RAINFALL IN THE FORECAST.

ONCE MIDWEEK WAVE PASSES...PRECIP CHANCES WILL BEGIN TO DIMINISH
WEDNESDAY NIGHT INTO THURSDAY.  WILL HOWEVER NEED TO KEEP A CLOSE
EYE ON AN AREA OF LOW PRESSURE CURRENTLY OVER THE CENTRAL GULF OF
MEXICO.  MODELS CONTINUE TO PUSH THIS FEATURE ONSHORE ACROSS EAST
TEXAS ON TUESDAY...THEN CURVE IT NORTHEASTWARD AROUND THE PREVAILING
SOUTHEAST CONUS RIDGE.  NAM IS THE FASTEST MODEL WITH THIS
PROCESS...SHOWING THE LOW RACING INTO CENTRAL ILLINOIS BY WEDNESDAY
NIGHT.  MEANWHILE...THE GFS/ECMWF/GEM ARE ALL CONSIDERABLY SLOWER
AND DO NOT BRING THE LOW INTO THE AREA UNTIL FRIDAY/FRIDAY NIGHT.
HAVE REJECTED THE OUTLIER NAM IN FAVOR OF THE MODEL
CONSENSUS...RESULTING IN PRECIP CHANCES LINGERING THROUGH FRIDAY.
EXACT TRACK OF LOW IS STILL IN QUESTION...WITH GEM KEEPING IT
FURTHER SOUTHEAST TOWARD THE OHIO RIVER VALLEY.  AS A RESULT...WILL
FEATURE HIGHEST POPS ALONG/SOUTH OF I-70 ON FRIDAY...WITH ONLY
SLIGHT CHANCE IN THE ILLINOIS RIVER VALLEY.

AFTER THIS WAVE EXITS...A HOT AND DRY DAY WILL BE ON TAP FOR
SATURDAY BEFORE A COLD FRONT PUSHES INTO ILLINOIS ON SUNDAY.
MODELS ARE IN RELATIVELY GOOD AGREEMENT WITH A MAJOR PATTERN SHIFT
EARLY NEXT WEEK FEATURING A WEAKENING OF THE SOUTHEAST RIDGE AND A
NORTHWESTERLY FLOW DEVELOPING ACROSS THE MIDWEST. IF THIS
VERIFIES...AN AIRMASS CHANGE WILL OCCUR LEADING TO COOLER AND LESS
HUMID CONDITIONS BY SUNDAY NIGHT INTO MONDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 600 AM CDT MON JUN 15 2015

ALTHOUGH A BRIEF PERIOD OF MVFR CIGS WILL BE POSSIBLE THRU 14Z AT
PIA AND BMI...IT APPEARS MAINLY VFR CONDITIONS ARE EXPECTED THIS
FORECAST PERIOD. THE MAIN CONCERN WILL BE COVERAGE OF TSRA TODAY
AND AFFECT ON CIGS AND VSBYS ACROSS THE AREA. ANY STORM THAT
MOVES ACROSS A TAF LOCATION WILL ALSO HAVE THE CAPABILITY OF
DROPPING CIGS AND VSBYS DOWN TO MVFR OR LOWER FOR A BRIEF TIME.
HOWEVER...COVERAGE OF STORMS STILL APPEARS TO BE LIMITED ENOUGH
AT THIS POINT TO CONTINUE ON WITH VCTS MAINLY FROM 18Z THRU 00Z.
FORECAST SOUNDINGS SUGGEST BASES OF CIGS (SCATTERED TO BROKEN)
WILL RANGE FROM 3000-4000 FEET TODAY. A COLD FRONT...CURRENTLY
WELL OUT TO OUR NORTHWEST IS FORECAST TO PUSH ACROSS THE TAF
SITES THIS EVENING WITH SURFACE WINDS TODAY AHEAD OF THE BOUNDARY
OUT OF THE SOUTH TO SOUTHWEST AT 10 TO 15KTS WITH AN OCCASIONAL
GUST UP TO 20 KTS. LOOK FOR WINDS TO VEER INTO THE WEST THIS
EVENING FROM 01Z-04Z WITH SPEEDS IN THE 5 TO 10 KT RANGE OVERNIGHT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...SMITH
Hazardous weather outlook, Jun 15, 5:00 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
500 AM CDT MON JUN 15 2015

ILZ027>031-036>038-040>043-047>051-161100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
500 AM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AGAIN TODAY.
ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE
THREAT FOR ADDITIONAL HEAVY RAINFALL...WHICH WILL PRODUCE
LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN
PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE
ILLINOIS...SANGAMON AND SPOON RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH
FRIDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
MAINLY SOUTH OF THE INTERSTATE 72 CORRIDOR TUESDAY AFTERNOON AND
EVENING. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR
ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK
ENHANCING THE RIVER AND FLASH FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

ILZ044>046-052>057-061>063-066>068-071>073-161100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
500 AM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AGAIN TODAY.
ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE
THREAT FOR ADDITIONAL HEAVY RAINFALL...WHICH WILL PRODUCE
LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN
PROGRESS. MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND
LITTLE WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH
SATURDAY. THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL
INCREASE OVER THE AREA TUESDAY AFTERNOON AND EVENING. IN ADDITION
TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL
WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND
FLASH FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

SMITH

In the hours before

Local storm report, Jun 15, 6:43 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       5 W BLOOMINGTON         40.48N 89.07W
06/15/2015  M1.22 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

EJL
Local storm report, Jun 15, 7:30 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
730 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 N SIDELL              39.97N 87.82W
06/15/2015  M1.00 INCH       VERMILION          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 NE DAHINDA            40.96N 90.09W
06/15/2015  M2.66 INCH       KNOX               IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

EJL
Local storm report, Jun 15, 8:28 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 N PETERSBURG          40.03N 89.85W
06/15/2015  M1.23 INCH       MENARD             IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:32 PM CDTFlash Flood WarningILXKnox, Marshall, Peoria, Stark6 hr
Jun 14, 8:34 PM CDTRiver Flood WarningILXFulton, Knox4 days
Jun 14, 8:37 PM CDTRiver Flood WarningILXCass, Mason5 days

Nearby

Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.